MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG TWIST DRILL FOR 6MM SCREWS, DIAM.1.35X50MM, WL 7MM, STRYKER-SHAFT, STERILE PACKE; INSTRUMENT

STRYKER LEIBINGER FREIBURG TWIST DRILL FOR 6MM SCREWS, DIAM.1.35X50MM, WL 7MM, STRYKER-SHAFT, STERILE PACKE; INSTRUMENT
Model Number 91-13506
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the drill fractured during use.Procedure was successfully completed with a new drill bit.Patient received x rays to locate the fragments but nothing was found and will need a ct scan to check again.No other information is known at this time and no adverse consequences were reported.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.

Brand Name
TWIST DRILL FOR 6MM SCREWS, DIAM.1.35X50MM, WL 7MM, STRYKER-SHAFT, STERILE PACKE
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
amelia kesti
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
76145120
MDR Report Key13192756
Report Number0008010177-2022-00001
Device Sequence Number19254003
Product Code HBE
UDI-Device Identifier04546540493644
UDI-Public04546540493644
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number91-13506
Device Catalogue Number91-13506
Device Lot Number1000421977
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2021
Initial Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown